# SDR ASAA2016101818391

- Difficulty date: October 18, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N448AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36356
- Aircraft time: 2,223 hours, 741 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN  ZONE TEMP  ILLUMINATED ON RECALL, EXTINGUISHES WITH M/C RESET.  ACFT GROUNDED.   PERFORMED LEFT PACK TEMPERATURE CONTROL BITE PROCEDURE IAW FIM TASK 21-62 TASK 801, NO FAULTS NOTED, BITE CHECKS GOOD.
